Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Solrock's Avatar
    Solrock is offline Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    571

    Question HGH - when do the other benefits kick in?

    I know that for lifting and cycle purposes, HGH should be run for a minimum of 3 months. What I want to know from users, is how long did it take you to feel the other benefits of HGH? Like improved sleep, sense of well being, tightening of skin, etc. Please include the amount of IUs you were running and any other contributing factors.

    Any info would be appreciated.

  2. #2
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    I'll give you my experience with it...I've ran it by itself at 2ius 6 on 1 off..unhappy with the results..ran it again at 4ius 6 on 1 off,much happier with the results..now I'm running 8ius with a cycle and loving it..to answer you Q on when I start to feel it kick in..about 2 1/2 mos every time,and I alway run it 6 mos at a time.Skin tone on me for sure,I'm 43 but don't look it,not to sound vain,but I get told it all the time..hope this helps,I hate typing..lol

  3. #3
    Tock's Avatar
    Tock is offline Anabolic Member
    Join Date
    May 2002
    Location
    Fort Worth
    Posts
    7,103
    4iu's a day for 6 weeks so far, and all I've noticed is my crows's feet are gone (I'm 47) and I've got aches in my shoulders . . . that's about it. Ask me next January how I'm doing . . .
    --Tock

  4. #4
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Quote Originally Posted by Tock
    4iu's a day for 6 weeks so far, and all I've noticed is my crows's feet are gone (I'm 47) and I've got aches in my shoulders . . . that's about it. Ask me next January how I'm doing . . .
    --Tock
    That's a normal side of HGH.....joint pain at first..It will pass...DB

  5. #5
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Yes, I had major pain in my shoulders and wrists for the first 2 months. After that, the pain went away. I was doing 2iu's ED. I feel and look much better. I have recently bumped the dose up to 3/4 iu's ED.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •